# SDR SWIA201437010

- Difficulty date: January 17, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 29,111 hours, 25,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES IN BL 0  FLOOR SUPPORT AT FS 409+128.  C-CHECK, REPAIRED IAW REO.
